# SDR DALA2024100709725

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 77,455 hours, 36,658 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WORKING ACARS DUE TO F/A REPORT OF BURNING RUBBER ODOR IN THE AFT GALLEY AND AFT CABIN. C/A: C/W WC 0550-2003 VERIFICATION CHECK FOR RESIDUAL ODOR . NO ODOR PRESENT AT THIS TIME.
